On the strong summability of orthogonal series

Leindler László: On the strong summability of orthogonal series. In: Acta scientiarum mathematicarum, (27) 3-4. pp. 217-228. (1966)

[thumbnail of math_027_fasc_003_004_217-228.pdf]
Cikk, tanulmány, mű

Download (944kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 217-228
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38593/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bubliogr.: 228. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:47
URI: http://acta.bibl.u-szeged.hu/id/eprint/14122

Actions (login required)

View Item View Item